Psycho-Babble Neurotransmitters Thread 1012591

Shown: posts 1 to 1 of 1. This is the beginning of the thread.

 

Zyprexa - Normal Side effects?

Posted by Tempest on March 8, 2012, at 11:14:18

I just started taking Zyprexa 3 days ago, 2.5mg starting dose and I'm supposed to up it to 5mg tonight.

Lastnight about an hour to an hour and a half after taking it, it felt like I had reduced sensation all over, even in regards to my breathing (I could still breath normally). It's like a numbing feeling, physically.

During the night, when I'd go to move.. I noticed weakness as well. Are these side effects anything to be concerned about? Or are they something that will go away as my system adjusts to the medication?

I tried Riserdal first, which I had a dystonia reaction to. Zyprexa only seems to cause minor tongue tensing, nothing severe enough to warrant me taking the cogentin I was prescribed as well.

Any input appreciated.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Neurotransmitters | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, dr-bob@uchicago.edu

Script revised: October 4, 2007
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.